# SDR UPS06847521

- Difficulty date: July 18, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3779659U501
- Condition: Cracked
- Location: Fs 905 L9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 MAIN CABIN LONGERON END FITTING CRACKED AT STA 905 L9L.  REMOVED AND REPLACED LONGERON END FITTING AT STA 905 L9L IAW SRM 51-1-20D, AND SRM 51-01-23-0.
